EconPapers    
Economics at your fingertips  
 

Approximation of Durrmeyer Type Operators Depending on Certain Parameters

Neha Malik, Serkan Araci and Man Singh Beniwal

Abstract and Applied Analysis, 2017, vol. 2017, 1-9

Abstract:

Motivated by a number of recent investigations, we consider a new analogue of Bernstein-Durrmeyer operators based on certain variants. We derive some approximation properties of these operators. We also compute local approximation and Voronovskaja type asymptotic formula. We illustrate the convergence of aforementioned operators by making use of the software MATLAB which we stated in the paper.

Date: 2017
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2017/5316150.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2017/5316150.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5316150

DOI: 10.1155/2017/5316150

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:5316150